# SDR 96ZZZX2666

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1415997
- Condition: Corroded
- Location: Fs 1380 30r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE COMPARTMENT, FS 1380 AND 30R LONGERON HAS CORROSION.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR AND SPLICES IAW SRM 53-2-2, TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED NEW LONGERON SECTION WITH FASTENERS IAW SRM 53-4-1 AND SRM 53-2-2.
